# SDR DLM88090310

- Difficulty date: February 21, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 9911500183
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL WEB AT BOTTOM OF CLIPS TO BE CRACKED IN BOTH LEFT AND RIGHT CORNERS ON AFT SIDE OF FWD NOSE WHEEL WELL BULKHEAD.  REMOVED AND REPLACED HORIZONTAL WEB.
